Duke Mathematical Journal

Approximation in the mean by solutions of elliptic equations

Lars Inge Hedberg

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 40, Number 1 (1973), 9-16.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077309554

Digital Object Identifier
doi:10.1215/S0012-7094-73-04002-7

Mathematical Reviews number (MathSciNet)
MR0312071

Zentralblatt MATH identifier
0283.35035

Subjects
Primary: 35J99: None of the above, but in this section
Secondary: 31C15: Potentials and capacities 35A35: Theoretical approximation to solutions {For numerical analysis, see 65Mxx, 65Nxx}

Citation

Hedberg, Lars Inge. Approximation in the mean by solutions of elliptic equations. Duke Math. J. 40 (1973), no. 1, 9--16. doi:10.1215/S0012-7094-73-04002-7. https://projecteuclid.org/euclid.dmj/1077309554


Export citation